I am weaning myself off of klonopin from 3 mg. a day after years of taking it (I am very embarrassed by that). My former Doctor would not call me and tell me how to get off of this drug. I no longer need or see him. I am down to 1 1/2mg. a day now and it will take a long time to break from this drug. I went through the various side effects that were really bad but I am past this except for sweating many times during the day and night. Does this pass after you finally get fully off of this drug?
Lexilu1; yes for sure this well go away as you are able to come off of the Klonopin this is just part of the withdrawal process if it is just too much talk to your doctor or ask another one for help you should not have to fight this alone. But the main thing is the slower and less amount you drop the dose the better it is for you. Please don't worry this too well go away soon. Chuck1957
You may want to try a low dose beta-blocker for short term relief of withdrawal symptoms. Something like Propranolol ( Inderal ), or Atenolol ( Tenormin ). I know that both of them are prescribed "off label" to treat anxiety. I used the latter when quitting xanax and it worked pretty well for the sweats, jitters and pounding heart beat. I can't say that 10mg did much to relieve anxiety, though; and it certainly wouldn't quell a full blown panic attack. I would only take it on days I had to go work outside in the heat because my coworkers thought I was a drunk with my shaky hands and excessive sweating. *NOTE* One side effect that you'll only read from testimonials and not on the manufacturers websites, is that all beta-blockers have the potential to make your hair fall out. I didn't have that problem but that's why I only used Atenolol sporadically for 3 months. Worked great for the WD symptoms.
~Best of luck.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2011 • 1 answer
Posted 6 Aug 2012 • 2 answers
Posted 27 Jan 2013 • 1 answer
Posted 2 Jun 2014 • 1 answer
Posted 17 Jan 2015 • 4 answers